MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; Mitral Valve Repair Devices

ABBOTT MEDICAL MITRACLIP; Mitral Valve Repair Devices
Model Number CDS0601-NTR
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 3+functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a mitraclip ntr was successfully placed on the leaflets when the mean pressure gradient (mpg) was measured to be 10 mmhg.The clip was removed, and the procedure was discontinued when the mpg returned to baseline.The final mr remained at grade 3+.There were no adverse patient effects or clinically significant delays reported.It was reported that on (b)(6) 2026, the patient had a follow-up examination when it was identified that the mr increased to grade 4+.A postoperative ultrasound identified tissue damage to the valve leaflets.The patient remained in the hospital for continued medication treatment.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be filed with additional information.

Brand Name
MITRACLIP
Common Device Name
Mitral Valve Repair Devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25152733
Report Number2135147-2026-03176
Device Sequence Number9397224
Product Code NKM
UDI-Device Identifier08717648226342
UDI-Public(01)08717648226342(17)261204(10)51203R1040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0601-NTR
Device Catalogue NumberCDS0601-NTR
Device Lot Number51203R1040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown